RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 5, Pages 1088–1099 (Mi izv1599)  

This article is cited in 10 scientific papers (total in 10 papers)

On discrete weakly sufficient sets in certain spaces of entire functions

V. V. Napalkov


Abstract: This article contains a study of weakly sufficient sets in a certain space of entire functions of exponential type. The following is a consequence of the results obtained: If $D$ is an infinite convex domain, then there exists a system $\{\lambda_k\}_{k=1}^\infty$ (which is minimal in a certain sense) such that any analytic function in $D$ can be represented by a series of the form $\sum a_k\exp\lambda_kz$. For bounded convex domains an analogous result was obtained previously by Leont'ev.
Bibliography: 10 titles.

Full text: PDF file (903 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:2, 349–357

Bibliographic databases:

UDC: 517.5
MSC: Primary 30B50, 30D10, 30D15; Secondary 46A12, 46E10
Received: 29.01.1981

Citation: V. V. Napalkov, “On discrete weakly sufficient sets in certain spaces of entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 45:5 (1981), 1088–1099; Math. USSR-Izv., 19:2 (1982), 349–357

Citation in format AMSBIB
\Bibitem{Nap81}
\by V.~V.~Napalkov
\paper On~discrete weakly sufficient sets in certain spaces of entire functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 5
\pages 1088--1099
\mathnet{http://mi.mathnet.ru/izv1599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637617}
\zmath{https://zbmath.org/?q=an:0499.30008|0481.30042}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 2
\pages 349--357
\crossref{https://doi.org/10.1070/IM1982v019n02ABEH001421}


Linking options:
  • http://mi.mathnet.ru/eng/izv1599
  • http://mi.mathnet.ru/eng/izv/v45/i5/p1088

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Inductive and projective topologies. Sufficient sets and representing systems”, Math. USSR-Izv., 28:3 (1987), 529–554  mathnet  crossref  mathscinet  zmath
    2. A. B. Sekerin, “On sufficient sets in spaces of entire functions of several variables”, Math. USSR-Sb., 64:1 (1989), 263–276  mathnet  crossref  mathscinet  zmath
    3. V. V. Napalkov, A. W. Komarov, “On the expansion of analytic functions in a series of elementary solutions of a convolution equation”, Math. USSR-Sb., 69:2 (1991), 597–605  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. B. Sekerin, “On the representation of analytic functions of several variables by exponential series”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 503–527  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Napalkov, “Complex Analysis and the Cauchy Problem for Convolution Operators”, Proc. Steklov Inst. Math., 235 (2001), 158–161  mathnet  mathscinet  zmath
    6. V. V. Napalkov, A. A. Nuyatov, “The multipoint de la Vallée-Poussin problem for a convolution operator”, Sb. Math., 203:2 (2012), 224–233  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Nuyatov A.A., “Usloviya razreshimosti mnogotochechnoi zadachi valle pussena dlya operatorov svertki”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 202–205  elib
    8. A. V. Abanin, V. A. Varziev, “Sufficient sets in weighted Fréchet spaces of entire functions”, Siberian Math. J., 54:4 (2013), 575–587  mathnet  crossref  mathscinet  isi
    9. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representation of functions in locally convex subspaces of $A^\infty (D)$ by series of exponentials”, Ufa Math. J., 9:3 (2017), 48–60  mathnet  crossref  isi  elib
    10. R. A. Bashmakov, K. P. Isaev, R. S. Yulmukhametov, “Predstavlyayuschie sistemy eksponent v vesovykh podprostranstvakh $H(D)$”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 13–28  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:399
    Full text:109
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020